MathSciNet Relay Station
MathSciNet bibliographic data
MR2090908 62C05 (62F10)
Shen, Xiaotong; Huang, Hsin-Cheng; Ye, Jimmy Inference after model selection. J. Amer. Statist. Assoc. 99 (2004), no. 467, 751–762.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement